Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Mar 18, 2008, 7:12 PM CDT for Clay County, Richland County, Illinois. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 7:12 PM CDT (00:12 UTC)
- Expired
- Mar 19, 2008, 4:15 AM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 10:00 PM CDT | HEAVY RAIN 3.95 | Olney, IL | |
| Mar 18, 10:30 PM CDT | HEAVY RAIN 5.95 | 4 Se Clay City, IL | SWOP REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 190019
FFWILX
ILC025-159-190615-
/O.NEW.KILX.FF.W.0005.080319T0012Z-080319T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
712 PM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 115 AM CDT WEDNESDAY.
* AT 707 PM CDT...A TRAINED WEATHER SPOTTER 4 MILES SOUTHEAST OF
CLAY CITY REPORTED OVER 5 INCHES OF RAIN SINCE LATE LAST NIGHT.
IN ADDITION...MANY LOW LYING AREAS HAD FAST MOVING WATER GOING
ACROSS ROADWAYS IN CLAY COUNTY. CONDITIONS WILL ONLY GET WORSE
OVERNIGHT AS ADDITIONAL HEAVY RAINFALL WILL OCCUR.
THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE ACROSS THESE
AREAS. ADDITIONAL RAINFALL AMOUNTS WILL RANGE FROM 2 TO 4 INCHES
BY WEDNESDAY MORNING. THESE RAINFALL AMOUNTS WILL LIKELY PRODUCE
FLASH FLOODING. THIS IS A VERY DANGEROUS SITUATION AS ADDITIONAL
MODERATE TO HEAVY RAINFALL WILL CONTINUE THROUGH THE NIGHT...
THREATENING TO CLOSE RURAL ROADS ACROSS THE WARNED AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FLORA...
OLNEY...BIBLE GROVE...CALHOUN...CLAREMONT...CLAY CITY...DUNDAS...
INGAHAM...IOLA...LOUISVILLE...NOBLE AND PARKERSBURG.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 3860 8817 3861 8870 3892 8871 3892 8837
3886 8836 3885 8828 3885 8792 3858 8792
TIME...MOT...LOC 0012Z 180DEG 0KT 3874 8851
$$
SMITH1 follow-up statement
000
WGUS53 KILX 190426
FFWILX
ILC025-159-190915-
/O.EXT.KILX.FF.W.0005.000000T0000Z-080319T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1120 PM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 415 AM CDT.
* AT 1117 PM CDT...NATIONAL WEATHER SERVICE TRAINED SPOTTERS REPORTED
THAT FROM 5 TO NEARLY 6 INCHES OF RAIN HAS FALLEN ACROSS PARTS OF THE
WARNED AREA SINCE LATE LAST NIGHT.
ANOTHER BAND OF MODERATE TO LOCALLY HEAVY RAIN WILL MOVE ACROSS THESE AREAS
OVERNIGHT. ADDITIONAL RAINFALL AMOUNTS WILL LIKELY RANGE FROM 1 TO LOCALLY
2 INCHES BY WEDNESDAY MORNING. THESE RAINFALL AMOUNTS WILL LIKELY PRODUCE FLASH
FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FLORA...
OLNEY...BIBLE GROVE...CALHOUN...CLAREMONT...CLAY CITY...DUNDAS...
INGAHAM...IOLA...LOUISVILLE...NOBLE AND SAILOR SPRINGS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 3860 8817 3861 8870 3892 8871 3892 8837
3886 8836 3885 8828 3885 8792 3858 8792
TIME...MOT...LOC 0422Z 180DEG 0KT 3874 8851
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 6:39 PM CDT, 33 minutes earlier.
Area forecast discussion, Mar 18, 6:39 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 639 PM CDT TUE MAR 18 2008 .DISCUSSION... ISSUED 213 PM CDT TUE MAR 18 2008 HEAVY RAIN AND FLOODING CONTINUES TO BE THE MAIN CONCERN IN THE SHORT TERM. THEN...A CLIPPER IS EXPECTED THUR NIGHT AND FRIDAY...WITH A COUPLE OF STORM SYSTEMS POSSIBLE FOR SUNDAY AND TUESDAY NEXT WEEK. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE CONVEYOR BELT OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO HAS BEEN EFFICIENT TODAY. A COLD FRONT EXTENDING ACROSS CENTRAL IL FROM PITTSFIELD TO BLOOMINGTON HAS BEGUN TO MAKE MORE PROGRESS TO THE SOUTHEAST EARLY THIS AFTERNOON. IT WILL CONTINUE TO SLOWLY MOVE E...AND MOST LIKELY WORK TO KEEP THE HEAVIEST RAINS SOUTHEAST OF A LINE FROM SPRINGFIELD TO CHAMPAIGN FOR TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP TONIGHT AS THE RIGHT ENTRANCE OF THE H3 JET MAX OVER THE GREAT LAKES ROTATES TOWARD ILLINOIS. ENHANCED UPPER DIVERGENCE OVER IL...ALONG WITH SOME EMBEDDED H5 SHORTWAVES...WILL PROVIDE THE FOCUS FOR THE THUNDERSTORMS. THE RAIN WILL LIKELY AFFECT AREAS A BIT FARTHER NORTH THAN THE RAIN IF FALLING NOW...DUE TO THE ENHANCED FORCING FOR PRECIP. RADAR TRENDS LEND CONFIDENCE TO THAT SCENARIO AS WELL. THE COLD FRONT PROGRESS EASTWARD WILL HELP TO LIMIT THE NORTHWARD EXTENT OF RAIN SOMEWHAT...SO WILL PUT SLIGHT CHANCE AS FAR NORTH AS GALESBURG...WITH HIGHER CHANCES FARTHER SOUTHEAST OF PEORIA. FLOODING MAY BECOME A MAJOR PROBLEM SOUTHEAST OF I-70 TONIGHT...IF QPF TOTALS OF AN ADDITIONAL 1 TO 3 INCHES OCCURS. WILL DEFINITELY KEEP THE FLOOD WATCH GOING THROUGH 12Z WED...DESPITE THE AREAL FLOOD WARNING ALREADY IN PLACE FOR PARTS OF SOUTHEAST IL. WILL BE KEEPING CLOSE TABS ON FLOODING SITUATION OVER THE NEXT 24 HOURS. IN THE DAYS FOLLOWING THE RAIN...RIVERS WILL LIKELY CLIMB OUT OF THEIR BANKS...WITH MODERATE TO HIGH FLOOD STAGES QUITE POSSIBLE BY LATE WEEK. WEDNESDAY MORNING...RAIN WILL BE MAKING ITS EXIT...AND WILL HOLD ON TO CHANCE POPS IN THE SOUTHEAST THROUGH AROUND NOON. THE BULK OF THE HEAVY RAIN WILL BE EAST OF OUR CWA BY THEN...BUT ANOTHER QUARTER INCH OF RAIN WILL BE POSSIBLE TOWARD LAWRENCEVILLE AND ROBINSON. BY WED AFTERNOON...I EXPECT THE PRECIP TO END EVERYWHERE...WITH HIGH PRESSURE BUILDING INTO ILLINOIS. LONG TERM...THURSDAY THROUGH TUESDAY THE BREAK IN PRECIP MAY BE SHORT LIVED...AS A CLIPPER ARRIVES FOR THURSDAY NIGHT AND FRIDAY. WE ALREADY HAD THIS EVENT COVERED IN THE GRIDS QUITE WELL...AND ONLY MINOR ADJUSTMENTS WERE NEEDED. THE BAROCLINIC ZONE APPEARS TO BE FORECAST ACROSS NORTHERN IL...WITH OUR AREA ON THE SOUTHERN FRINGE OF THE RAIN. SOME SNOW WILL BE POSSIBLE IN OUR AREA...WITH A DUSTING OR SO BY FRIDAY MORNING FOR AREAS FROM GALESBURG TO PEORIA TO BLOOMINGTON. BASED ON THE TRACK OF THE CLIPPER ON FRIDAY...OUR TEMPS MAY WARM ENOUGH TO CHANGE ANY SNOW TO RAIN LATER FRIDAY MORNING. SOME LIGHT PRECIP MAY LINGER BEHIND THE CLIPPER ON FRIDAY NIGHT AS THE UPPER TROUGH SWEEPS ACROSS IL. THE H5 COLD POOL AND SHORTWAVES MAY BE ENOUGH TO TRIGGER SOME ADDITIONAL RAIN OR SNOW SHOWERS. I ONLY WENT WITH SLIGHT CHANCE POPS FOR NOW...BUT WE HAVE PLENTY OF TIME TO REFINE THAT SCENARIO AS THE WEEK PROGRESSES. THE BULK OF MEASURABLE PRECIP WILL BE LATER THURSDAY NIGHT AND FRIDAY ANYWAY. AS FOR THE TWO SYSTEMS POSSIBLE FOR SUNDAY AND TUESDAY NEXT WEEK...THE 12Z GFS CHANGED IT/S TUNE QUITE A BIT FROM PREVIOUS RUNS. THE 12Z ECMWF ALSO CHANGED THE TRACK OF THE LOW ON SUNDAY...WITH THE BULK OF THE PRECIP REMAINING SOUTH OF ILLINOIS NOW. FOR TUESDAY...THE 12Z GFS KEEPS THE LOW WELL NORTH OF ILLINOIS ACROSS THE GREAT LAKES...WHILE THE 12Z ECMWF REMAINED CLOSER TO IT/S LAST RUN...MOVING THE LOW ACROSS CENTRAL ILLINOIS. TOO MUCH UNCERTAINTY EXISTS TO HIT POPS MUCH HARDER THAN 30/S ON SUNDAY AND TUESDAY FOR NOW. HOWEVER...UNSETTLED WEATHER APPEARS POSSIBLE FOR THE FIRST HALF OF NEXT WEEK. && .AVIATION... ISSUED 635 PM CDT TUE MAR 18 2008 IFR TO LIFR CONDITIONS EXPECTED TO PREVAIL INTO WED MRNG AS THE MAIN AREA OF RAINFALL SLOWLY SHIFTS SOUTHEAST OVERNIGHT. SEVERAL WAVES OF LOW PRESSURE WILL MOVE NORTHEAST ALONG A FRONTAL BOUNDARY LOCATED ACRS EXTREME SOUTHEAST ILLINOIS...ENHANCING THE RAINFALL THREAT ACRS THE TAF SITES TNT. THE MOST CONCENTRATED AREA OF MODERATE TO LOCALLY HEAVY RAINFALL WILL OCCUR SOUTHEAST OF A DECATUR TO CMI LINE TNT...BUT ENOUGH UPPER JET SUPPORT OVERNIGHT WL OCCASIONALLY PUSH THE RAINFALL BACK TO THE WEST AND NORTH. THE LAST OF THE WAVES WL SHIFT TO OUR EAST AFTR 15Z WED WHICH SHOULD BRING IN A GRADUAL DECREASE IN CLOUDS FROM NW TO SE WED AFTN AND EVENING. VFR CONDITIONS ARE EXPECTED TO PREVAIL IN ALL AREAS BY LATE TMRW MRNG OR EARLY AFTN EXCPT IN CMI WHERE CIGS AND VSBYS SHOULD IMPROVE AFTR 21Z WED. SFC WNDS WILL REMAIN OUT OF THE NORTH TNT WITH SPEEDS IN THE 10 TO 20 KNOT RANGE...AND THEN GRDLY BACK INTO THE NORTHWEST ON WEDNESDAY...WITH SPEEDS IN THE 10 TO 20 KNOT RANGE...WITH OCCASIONAL GUSTS APPRCHG 25 KNTS AFTR 16Z. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ044>046-052>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 18, 3:23 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CDT TUE MAR 18 2008 ILZ027>031-037-038-042-043-048-051-191200- DE WITT-KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK- TAZEWELL-WOODFORD- 323 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL CONTINUE TO BRING SHOWERS TO CENTRAL ILLINOIS THROUGH TONIGHT. ADDITIONAL RAINFALL OF UP TO AN INCH WILL STILL BE POSSIBLE THROUGH TONIGHT SOUTH OF I-72. THIS ADDED RAINFALL WILL COMBINE WITH THE HEAVY RAIN SINCE MONDAY TO ENHANCE THE THREAT FOR FLOODING ALONG AREA CREEKS AND RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL FROM MONDAY AND TUESDAY WILL RESULT IN MANY AREA RIVERS RISING BACK ABOVE FLOOD STAGE THIS WEEK. RESIDENTS IN FLOOD PRONE AREAS SHOULD STAY TUNED FOR THE LATEST RIVER STATEMENTS AND CREST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040-041-047-049-050-191200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 323 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN. ADDITIONAL RAINFALL FROM MONDAY WILL RESULT IN THE ILLINOIS RIVER AT HAVANA AND BEARDSTOWN RETURNING TO HIGHER LEVELS LATER THIS WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL FROM MONDAY AND TUESDAY WILL RESULT IN MANY AREA RIVERS RISING BACK ABOVE FLOOD STAGE THIS WEEK. RESIDENTS IN FLOOD PRONE AREAS SHOULD STAY TUNED FOR THE LATEST RIVER STATEMENTS AND CREST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-052>057-061-062-066-067-071-072-191200- CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-MACON-MOULTRIE-PIATT-RICHLAND-SHELBY-VERMILION- 323 PM CDT TUE MAR 18 2008 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL CONTINUE TO BRING WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS TO EAST CENTRAL AND SOUTHEAST ILLINOIS THROUGH TONIGHT. ADDITIONAL RAINFALL OF 1 TO 3 INCHES WILL STILL BE POSSIBLE. THIS ADDED RAINFALL WILL COMBINE WITH THE HEAVY RAIN FROM MONDAY TO ENHANCE THE THREAT FOR FLOODING ALONG AREA CREEKS AND RIVERS. AT THIS TIME NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL FROM MONDAY AND TUESDAY WILL RESULT IN MANY AREA RIVERS RISING BACK ABOVE FLOOD STAGE THIS WEEK. RESIDENTS IN FLOOD PRONE AREAS SHOULD STAY TUNED FOR THE LATEST RIVER STATEMENTS AND CREST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-191200- CLARK-CRAWFORD-LAWRENCE- 323 PM CDT TUE MAR 18 2008 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL CONTINUE TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO SOUTHEAST ILLINOIS THROUGH TONIGHT. ADDITIONAL RAINFALL OF 2 TO 3 INCHES WILL STILL BE POSSIBLE THROUGH TONIGHT. THIS ADDED RAINFALL WILL COMBINE WITH THE HEAVY RAIN FROM MONDAY TO ENHANCE THE THREAT FOR FLOODING ALONG AREA CREEKS AND RIVERS. AT THIS TIME NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER. PLEASE REFER TO THE LATEST RIVER AND FLOOD STATEMENTS FOR SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL FROM MONDAY AND TUESDAY WILL RESULT IN MANY AREA RIVERS RISING BACK ABOVE FLOOD STAGE THIS WEEK. RESIDENTS IN FLOOD PRONE AREAS SHOULD STAY TUNED FOR THE LATEST RIVER STATEMENTS AND CREST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HUETTL
In the hours before
Local storm report, Mar 18, 3:10 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD LAWRENCEVILLE 38.73N 87.69W
03/18/2008 LAWRENCE IL EMERGENCY MNGR
SEVERAL LOW-LYING AND COUNTRY ROADS ARE FLOODED. SOME
ROADS BARRICADED.
0300 PM FLOOD OLNEY 38.73N 88.09W
03/18/2008 RICHLAND IL EMERGENCY MNGR
SOME LOW-LYING ROADS ARE WATER COVERED THROUGH THE
COUNTY. ROADS IN OLNEY HAVE SOME STANDING WATER BUT ARE
STILL PASSABLE.
0300 PM FLOOD FLORA 38.67N 88.48W
03/18/2008 CLAY IL EMERGENCY MNGR
MANY CREEKS ARE BANK-FULL OR OUT OF THEIR BANKS IN CLAY
COUNTY...BUT MOST ROADS ARE OK.
&&
SCHAFFERLocal storm report, Mar 18, 3:39 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
339 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM FLOOD EFFINGHAM 39.12N 88.55W
03/18/2008 EFFINGHAM IL EMERGENCY MNGR
SEVERAL LOW-LYING ROADS STARTING TO FLOOD ACROSS
EFFINGHAM COUNTY.
&&
KHLocal storm report, Mar 18, 6:13 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN SUMNER 38.72N 87.86W
03/18/2008 M3.33 INCH LAWRENCE IL EMERGENCY MNGR
TOTAL SINCE MIDNIGHT
0500 PM HEAVY RAIN 2 W PALESTINE 39.00N 87.65W
03/18/2008 M1.92 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0600 PM HEAVY RAIN 5 NW FLORA 38.72N 88.54W
03/18/2008 M3.75 INCH CLAY IL CO-OP OBSERVER
TOTAL LAST 24 HOURS
0600 PM HEAVY RAIN 3 SW HIDALGO 39.13N 88.19W
03/18/2008 M1.92 INCH JASPER IL CO-OP OBSERVER
24-HOUR TOTAL
0600 PM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
03/18/2008 M3.27 INCH LAWRENCE IL CO-OP OBSERVER
STORM TOTAL. 1.80 INCHES SINCE 6 AM.
&&
GEELHARTLocal storm report, Mar 18, 6:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 4 SE CLAY CITY 38.64N 88.30W
03/18/2008 M5.10 INCH CLAY IL MESONET
STORM TOTAL. SWOP REPORT.
&&
GEELHARTLocal storm report, Mar 18, 7:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
700 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 3 NW WHEELER 39.07N 88.36W
03/18/2008 M2.90 INCH JASPER IL MESONET
SWOP REPORT.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:22 PM CDT | River Flood Warning | ILX | Piatt | 38 hr |
| Mar 18, 9:58 PM CDT | River Flood Warning | ILX | Crawford, Jasper | 4 days |
Nearby
Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.